MathSciNet Relay Station
MathSciNet bibliographic data
MR1046999 (91m:55001) 55N05 (55N20 55P20)
Dydak, Jerzy; Kozlowski, George Vietoris-Begle theorem and spectra. Proc. Amer. Math. Soc. 113 (1991), no. 2, 587–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement